MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969)
Date of Event 12/17/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx stents were implanted into the lad.It was reported the patient died.Safety assessed the event as not related to the index device or anti-platelet medication.
 
Additional Manufacturer Narrative
Additional information: an acute myocardial infarction occurred in an unknown vessel and this led to the death on the same day.The death classification is unknown.A dissection occurred in the lad during the procedure and this was not caused by a medtronic device; the dissection was treated with a resolute onyx des.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the investigator event as not related to the index device or anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated the mi end point as no event.Cec adjudicated the death as cardiac death, possible stent thrombosis (lad).Safety assessment was updated to possibly related to index device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8868576
Report Number9612164-2019-03246
Device Sequence Number18887459
Product Code NIQ
UDI-Device Identifier00643169557079
UDI-Public00643169557079
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2019
Device Model NumberRONYX35015UX
Device Catalogue NumberRONYX35015UX
Device Lot Number0008440526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer08/22/2019
09/20/2019
01/09/2020
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date09/16/2019
10/01/2019
01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient Weight50